Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Bbi
Member

Reged: 01/03/11
Posts: 10
Loc: Atlanta
Re: isentress and truvada
      01/27/11 01:24 PM

I have been taking isentress/truvada for one month as well. My blood pressure went from 130/80 to 140/75.
Not sure if it is drugs or stress from being newly diagnosed POZ.

--------------------
Recently diagnosed. Started treatment 79 days after infection. I'm being very private about it.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* isentress and truvada anfan4 01/08/11 08:10 AM
. * Re: isentress and truvada JJDF   03/08/11 08:13 PM
. * Re: isentress and truvada Bbi   01/27/11 01:24 PM
. * Re: isentress and truvada greg31   02/25/11 10:42 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3977

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3